... I keep having 1 to 3 days with no bm or very unproductive BMs. Then I'll have a very, very "productive" bm, followed by hours of diarrhea! It is so frustrating. Usually I'll just try to drink water and wait it out. Sometimes I'll give up and take Immodium. Either way, the cycle seems to continue. My constipation before being on Linzess was so bad that I tried enemas and everything else otc to help. I am told I have IBS, Psoriatic Arthritis and Fibromyalgia. When I was in my early 20's I had constant diarrhea. It lasted years. It was made worse with certain foods and I was trying to stay thin at the time, which didn't help, being that most of the "healthy" foods that I was eating were also bad for my IBS. I had a few good years, and then I got pregnant when I was 29. The entire pregnancy I was nauseous so I hardly ate. I got in a car accident after I had my daughter and my health went on a downward spiral. I was treated for my back, herniated disks from the accident and nerve damage in my leg. I was then told I had psoriatic arthritis and have been on methotrexate. I'm not sure if that is causing the problem. It's frustrating with Linzess bc it does work, and then it's followed by diarrhea! I almost don't want to tell the doctor bc the constipation was so terrible, I don't know what's worse! Anyone else have experience with this? Should I call the doctor? Wait until my next appointment? Should I be concerned?
Problems w/ Linzess. I've been taking Linzess for a little over two months now?
- 3 Jun 2015 by orchid keeper
- 9 June 2015
- constipation, irritable bowel syndrome, diarrhea, psoriatic arthritis, fibromyalgia, chronic pain
Added 3 Jun 2015:
I am also taking a probiotic at the same time of day. I wonder if I should or shouldn't be taking that? Also, it is always after a regular, "good" bm, that the diarrhea comes! Ugh!
I found Linzess to barely work for about 3 days only. I called my Dr. and she changed my prescription to leflunomide. That worked for maybe 3 weeks. Then my Doc recommended Benefiber. Fine, it works most of the time. I have to take it daily plus stool softeners. Occasionally I "catch up" by taking dulcolax. I need this extra help because I'm on at least 5 medicines that dry up my body... mouth, eyes, stools, you name it. I drink lots of water except when I forget. :o(
The Benefiber is a white powder that completely dissolves in water. It tastes like water when I drink it and I can buy the store brand and save money. It's dextrin or wheat dextrin, depending on which you buy. So much better than Metamucil and it works!! Good luck to you. ;o)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2012 • 4 answers
Updated 19 Oct 2018 • 6 answers
Updated 13 Dec 2013 • 1 answer
Updated 26 Feb 2016 • 1 answer
Posted 17 Sep 2018 • 0 answers